# SDR ASAA1158743

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,232 hours, 4,741 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSUCCESSFUL AIRCRAFT LINED UP ON APPROACH LIGHTS & RUNWAY CENTERLINE.  DURING THE LAST 20FT  IT STARTED TO DRIFTING LEFT WITHOUT CORRECTING TO RUNWAY CENTERLINE TOUCHED DOWN ON LEFT HALF OF RUNWAY & DRIFT CONTINUED.  CAPT INTERVENED TO RETURN AIRCRAFT TO CENTERLINE.  COULD NOT DUPLICATE.  DFCS FLT REVIEW A&B SHOW NO FAULTS LAST 8 FLTS AND LAND VERIFY TEST CHECK NORMAL REF FIM:22 11/825. NO HISTORY 60DAYS.
